MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SAFEDAY; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. SAFEDAY; SET, ADMINISTRATION, INTRA
Model Number 352894
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number was provided for further evaluation.Without the actual device and/or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: the nurse is experiencing air in line alarms on the vista pump when administering ivig in glass bottle via tubing 352894.This does not happen with fluids in soft iv containers.The solution is not cold when administered.The tubing is vented.She sometimes sees small bubbles.She gets alarms when this occurs and she resolves by opening the door and clearing the tubing of the bubbles.No injury reported.

Brand Name
SAFEDAY
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key11526987
Report Number2523676-2021-00066
Device Sequence Number5170045
Product Code FPA
UDI-Device Identifier04046964181894
UDI-Public04046964181894
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352894
Device Catalogue Number352894
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1